# SDR CKSA98331

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, CORROSION ON THE SKIN AFT OF STA 2220 IN AFT CARGO COMPARTMENT BETWEEN S46L AND S45L.  REMOVED CORROSION IAW B747 SRM 51-10-01 SKIN IS OUT OF LIMITS IAW B747 SRM 53-10-01.  MATERIAL LOOSE BETWEEN S46L AND 45L 0.028 PERCENT IAW B747 SRM 53-30-01 AND 53-30-02 ID MATERIAL 2024T3 .100.  REPAIRED, CORROSION TASK CARD NUMBER C53-125-01-2.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00807.
